# SDR SIMA27215

- Difficulty date: September 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAW - DURING SCHEDULED MAINTENANCE OVERNIGHT, MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 11A INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB AT SEAT 11A.  OPERATIONAL CHECKS WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
